Compactness in lattice-valued function spaces. Jäger, G. Fuzzy Sets Syst., 161(22):2962-2974, 2010.
Compactness in lattice-valued function spaces. [link]Link  Compactness in lattice-valued function spaces. [link]Paper  bibtex   
@article{journals/fss/Jager10a,
  added-at = {2020-10-26T00:00:00.000+0100},
  author = {Jäger, Gunther},
  biburl = {https://www.bibsonomy.org/bibtex/26a4530f685d8d87a397aefac1e2a2f2a/dblp},
  ee = {https://doi.org/10.1016/j.fss.2010.07.002},
  interhash = {d0c355c3404ce7aae9f98350094e42f7},
  intrahash = {6a4530f685d8d87a397aefac1e2a2f2a},
  journal = {Fuzzy Sets Syst.},
  keywords = {dblp},
  number = 22,
  pages = {2962-2974},
  timestamp = {2020-10-27T12:45:32.000+0100},
  title = {Compactness in lattice-valued function spaces.},
  url = {http://dblp.uni-trier.de/db/journals/fss/fss161.html#Jager10a},
  volume = 161,
  year = 2010
}
Downloads: 0